RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sokolova, Yu G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:67
Abstract pages:138
Full texts:64

http://www.mathnet.ru/eng/person47193
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1969
1. Yu. G. Sokolova, “Symplectic and quasisymplectic Galois spaces”, Mat. Zametki, 6:1 (1969),  119–123  mathnet  mathscinet  zmath; Math. Notes, 6:1 (1969), 530–532

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021